| Catalog Number |
110004180 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 4.5mm precision reamer broke at the tip.No additional information is available at this time.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03325.
Event or Problem Description
No additional information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the reamers have fractured and all the pieces were returned.Inspection of the products also found scratches, nicks and wear marks.Part and lot numbers cannot be verified as they are not etched on the part.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.